HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Drug Interactions / Side Effects (https://www.healthboards.com/boards/drug-interactions-side-effects/)
-   -   Atenolol Users (https://www.healthboards.com/boards/drug-interactions-side-effects/1021241-atenolol-users.html)

Vicki Jean 06-03-2016 12:52 AM

Atenolol Users
 
Thank you to everyone who posted your experiences with this stupid drug!!! I wish I had thought to Google the question long before today! I was originally put on the drug at the age of 50 when I was moving to Haiti in 2007 and highly stressed out. Was taking 50 mgs per day and then they upped to 100 after about 4 mos. I moved back to the U.S. 8 mos. later but they said I could not quit cold-turkey. I tried to wean myself on my own but had some problems with fluctuating BP and other stomach issues. I read many of the comments and could relate to ALL. The loss of appetite, the vomiting, the blurred vision, the failing vision, (to the point of not being able to read books or see clearly when I drove.), the leg cramps, the loss of energy. I have been wanting so much for years to get off of this!!! I don't even like taking an aspirin when I have a headache!! Medicine makes me SICK and for the past few years, most foods make me sick!!! It's been a little over 9 years since I started and I have watched myself deteriorate in front of my own eyes, with what vision I have left. If anyone can tell me how they have succeeded in stopping, without switching to another drug, I would so very much appreciate your information. I hope to hear some good feedback soon! Love and thanks to all for your comments and to this website. I can only pray that this is where I can find some real answers.


All times are GMT -7. The time now is 08:30 PM.